# SDR SIMA20231016001

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N305CL
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000934
- Aircraft time: 2,210 hours, 1,575 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RETURNED TO GATE: NO STEERING-C/A-REMOVED AND REPLACED STEERING DISARMING SWITCH IAW AMM 32-53-07. TESTED SATISFACTORY
